# SDR CA071107001

- Difficulty date: November 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Dhav DHC6100
- Aircraft time: 31,784 hours
- Engine: Pwa PT6A20
- Propeller: Hartzl HCB3TN3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOTS HAD TO SHUTDOWN RT ENGINE. MAINTENANCE INSPECTION FOUND PROP WOULDN`T TURN, EXPECT POWER SECTION FAILURE. (TC NR 20071107001)
